Volume 12, issue 1 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 3, 1225–1808
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Expanders and property A

Ana Khukhro and Nick J Wright

Algebraic & Geometric Topology 12 (2012) 37–47
Bibliography
1 J Brodzki, G A Niblo, N Wright, A cohomological characterisation of Yu’s Property A for metric spaces, Geom. Topol. 16 (2012) 391
2 N Higson, V Lafforgue, G Skandalis, Counterexamples to the Baum–Connes conjecture, Geom. Funct. Anal. 12 (2002) 330 MR1911663
3 A Lubotzky, Discrete groups, expanding graphs and invariant measures, 125, Birkhäuser Verlag (1994) MR1308046
4 G A Margulis, Explicit group-theoretic constructions of combinatorial schemes and their applications in the construction of expanders and concentrators, Problemy Peredachi Informatsii 24 (1988) 51 MR939574
5 J Roe, Lectures on coarse geometry, 31, Amer. Math. Soc. (2003) MR2007488
6 G Yu, The coarse Baum–Connes conjecture for spaces which admit a uniform embedding into Hilbert space, Invent. Math. 139 (2000) 201 MR1728880